# SDR PCSA21820071

- Difficulty date: February 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 651951718
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 8714 WHILE ON TAXI FROM THE GATE AT SAP THE CREW REPORTED THAT THE RIGHT MAIN LANDING GEAR UNSAFE RED LIGHT ILLUMINATED AND WARNING HORN SOUNDED.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE TROUBLESHOOT THE INDICATION PROBLEM AND FOUND THE RIGHT HAND MAIN LANDING GEAR SEGMENT ASSY UPLOCK CRACKED.  THE CRACKED RIGHT HAND MAIN LANDING GEAR SEGMENT ASSY UPLOCK IS IN THE PROCESS OF BEING REPLACED.  THE UPLOCK WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
